# SDR USAA2013092400007

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 76,035 hours, 34,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR EMERGENCY EXIT LIGHT ACFT RT REAR DOOR MISSING.  REPLACED MISSING EMERGENCY LIGHT COVER AT DOOR L-2.
